# SDR RAAA00E9027

- Difficulty date: July 9, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,392 hours, 22,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Pax Cabin
- Component: Exit Sign, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND LT OVERWING EXIT IDENTIFIER FAILED TEST.  REPLACED BATTERY AND TESTED IAW RAA GMM.
